Nonlinear Weakly Elliptic 2X2 Systems of Variational Inequalities with Unilateral Obstacle Constraints
MetadataShow full metadata
We study 2X2 systems of variational inequalities which are only weakly elliptic; in particular, these systems are not necessarily monotone. The prototype differential operator is the (vector-valued) p-Laplacian. We prove, under certain conditions, the existence of solutions to the unilateral obstacle problem. This work extends the results by the authors in [Annali di Mat. Pura ed Appl., 169(1995), 183--201] to nonlinear operators. In addition, we address the question of determining function spaces on which the p-Laplacian is a bounded nonlinear operator. This question arises naturally when studying existence for these systems.
CitationAdams, D. R., & Nussenzveig Lopes, H. J. (1997). Nonlinear weakly elliptic 2 x 2 systems of variational inequalities with unilateral obstacle constraints. Electronic Journal of Differential Equations, 1997(18), pp. 1-20.
This work is licensed under a Creative Commons Attribution 4.0 International License.